Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Class Number Formulae of Dirichlet Type

Richard H. Hudson and Kenneth S. Williams
Mathematics of Computation
Vol. 39, No. 160 (Oct., 1982), pp. 725-732
DOI: 10.2307/2007349
Stable URL: http://www.jstor.org/stable/2007349
Page Count: 8
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Class Number Formulae of Dirichlet Type
Preview not available

Abstract

Applying a theorem of Johnson and Mitchell, some new class number formulae are derived.

Page Thumbnails

  • Thumbnail: Page 
725
    725
  • Thumbnail: Page 
726
    726
  • Thumbnail: Page 
727
    727
  • Thumbnail: Page 
728
    728
  • Thumbnail: Page 
729
    729
  • Thumbnail: Page 
730
    730
  • Thumbnail: Page 
731
    731
  • Thumbnail: Page 
732
    732